# SDR UIEA2024101701042

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,118 hours, 24,924 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: NA
- Part serial: 0818911494
- Condition: Failed
- Location: Zone 500 Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WING TRANSMITTER FLAP POSITION #1 WITH FAIL( LEFT WING TRANSMITTER FLAP POSITION #1 WAS REPLACED AND TESTED IAW AMM TASK 27-51-45-422-030 REV 143 DATE 22 AUG 24, TEST OK, 50 IN LB WERE APPLIED. S/N 0818911494 DUE DATE 04 APR 25 )
